How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Norm S. Your Own Question
Dr. Norm S.
Dr. Norm S., Board Certified OB/GYN
Category: OB GYN
Satisfied Customers: 11178
Experience:  Over 30 years of experience in OB/GYN practice, including teaching students. Fellow of American Board of Obstetrics and Gynecology.
13711182
Type Your OB GYN Question Here...
Dr. Norm S. is online now
A new question is answered every 9 seconds

In late July of 2015, I was diagnosed with a yeast

Customer Question

In late July of 2015, I was diagnosed with a yeast infection. I had been experiencing symptoms for about one month prior to the diagnosis. I was treated by a GYN with 150 milligrams of diflucan one pill. About two and a half weeks later I began experiencing the same symptoms. I contacted the doctor who took about two and a half weeks to get back to me, and when she did she informed me that my sugar was extremely elevated and that the yeast infection was a byproduct of my diabetes being out of control. She gave me two more treatments with no instructions on how to take them of diflucan 150 milligrams and again about 2-3 weeks later the symptoms returned. I have since just completed my third regimen of diflucan and I am noticing that there are tiny little bubbles in my urine mixed, at times with blood. When the yeast discharge would go away, I started bleeding. But, when the discharge was present, there was no blood. Without the discharge there is bleeding that, I don't want to say its heavy but, it's more than spotting. I have not bleed in over 2 years. I am a bit worried if this is something else. Can you please advise on a direction.
Submitted: 1 year ago.
Category: OB GYN
Expert:  Dr. Norm S. replied 1 year ago.

Do you take any medications?

Do you think the blood in your urine was coming from your bladder or your vagina?

What symptoms did your yeast infection cause besides a discharge? Thank you.

Customer: replied 1 year ago.
I take Metformin 1000 mil daily. I was taking AVO for the yeast symptoms and intense itching and soreness. But the soreness came after a good while. As for where its coming from,,, I'm not sure. But when I urinate, the little blood particles come in the film or cloud, if the makes ANY sense.
Expert:  Dr. Norm S. replied 1 year ago.

Do you have vaginal bleeding when you're not urinating?

Expert:  Dr. Norm S. replied 1 year ago.

Have you been tested for a urinary infection?

Customer: replied 1 year ago.
no. Ty
Expert:  Dr. Norm S. replied 1 year ago.

Vaginal bleeding after 2 years of no bleeding is called postmenopausal bleeding, and needs to be evaluated. It's most likely from benign changes, but could be a sign of uterine cancer.

Your doctor will do a pelvic exam and likely an ultrasound. If your uterine lining is very thin, that rules out uterine cancer.

However, if the lining isn't so thin, you'll need either a D&C or endometrial biopsy (thin tube through the cervix to sample the lining).

The bleeding could be from hormonal activity, meaning menopause isn't quite here yet, from some extra growth of the lining from extra hormonal activity, or from a polyp in the uterus. Very thin lining can also cause uterine bleeding.

You should also be checked for a urinary infection because of the bubbles and possible blood in your urine. Both can come from bacteria in the urine. Best wishes.

Customer: replied 1 year ago.
Thank you for your help. I appreciate it.
Expert:  Dr. Norm S. replied 1 year ago.

You're very welcome.

Please click on the rating button. Thank you.